Small-dimensional projective representations of symmetric and alternating groups

Alexander S. Kleshchev, Pham Huu Tiep

Research output: Contribution to journalArticle

14 Scopus citations

Abstract

We classify the irreducible projective representations of symmetric and alternating groups of minimal possible and second minimal possible dimensions, and get a lower bound for the third minimal dimension. On the way we obtain some new results on branching which might be of independent interest.

Original languageEnglish (US)
Pages (from-to)1773-1816
Number of pages44
JournalAlgebra and Number Theory
Volume6
Issue number8
DOIs
StatePublished - 2012

Keywords

  • Double covers of symmetric groups
  • Modular representation theory

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Small-dimensional projective representations of symmetric and alternating groups'. Together they form a unique fingerprint.

Cite this